# SDR 9JLA2016102010768

- Difficulty date: July 28, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N560HN
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 3,692 hours, 2,884 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Circuit Board
- Part number: 63183245
- Condition: Failed
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED INTERMITTENT TROUBLE WITH THE NR 1 ENGINE NOT STARTING. MAINTENANCE TROUBLESHOT AND FOUND THE START CONTROL PCB WAS DEFECTIVE. THE DEFECTIVE PCB WAS REMOVED AND A NEW PCB INSTALLED P/N 6318324-5
